Master-slave synchronization of Lur'e systems with time-delay


Yalcin M. E. , SUYKENS J., VANDEWALLE J.

INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, vol.11, no.6, pp.1707-1722, 2001 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 6
  • Publication Date: 2001
  • Doi Number: 10.1142/s021812740100295x
  • Title of Journal : INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
  • Page Numbers: pp.1707-1722

Abstract

In this paper time-delay effects on the master-slave synchronization scheme are investigated. Sufficient conditions for master-slave synchronization of Lur'e systems are presented for a known time-delay in the master and slave systems. A delay-dependent synchronization criterion is given based upon a new Lyapunov-Krasovskii function. The derived criterion is a sufficient condition for global asymptotic stability of the error system, expressed by means of a matrix inequality. The feedback matrix follows from solving a nonlinear optimization problem. The method is illustrated for the synchronization of Chua's circuits, 5-scroll attractors and hyperchaotic attractors.